MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICMO13.2
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: unk.A3: unk.A4: unk.A5: unk.A6: unk.B3: unk.D4: expiration date unk.D6a: unk.D6b: unk.H4: unk.Claim # (b)(4).
 
Event or Problem Description
The reporter indicated the surgeon implanted an icl implantable collamer lens into the patients eye.The lens had rotated and remained implanted.Additional information has been requested but none has been forthcoming.
 
Additional Manufacturer Narrative
Additional information: b5: lens repositioning was performed on (b)(6) 2023.Claim#: (b)(4).
 
Additional Manufacturer Narrative
B5 - the reporter indicated that the surgeon implanted a 13.2mm vticmo13.2; -15.00/2.0/110 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6)2023.The doctor reported the patient experienced lens rotation.The surgeon repositioned the lens and the problem was resolved.The cause of the event was reported as a patient related factor and unknown and noted, "worst squeezer i've ever done".H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key18360945
Report Number2023826-2023-05554
Device Sequence Number8182622
Product Code QCB
UDI-Device Identifier00841542120944
UDI-Public00841542120944
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberVTICMO13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer01/24/2024
02/21/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/29/2024
02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTOR MODEL-LIOLI-24, LOT#-UNK.; UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient SexMale